# SDR SWIA200718558

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 19,024 hours, 25,809 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rccb Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HOT PLASTIC ODOR FROM RIGHT RCCB PANEL.  TIGHTENED TERMINAL TO PROP HEAT RCCB CONNECTOR.  OPS CHECKS GOOD.
